Photon 2009

Report of Contributions

Contribution ID: 1 Type: not specified

Electroweak physics at HERA

Monday 11 May 2009 09:20 (15 minutes)

Presenter: STANCO, Luca (Padova)

Session Classification: Electroweak and new physics I

Contribution ID: 2 Type: not specified

Single top production at the LHC

Monday 11 May 2009 09:55 (15 minutes)

Presenter: LEMAITRE, Vincent (Louvain)

Session Classification: Electroweak and new physics I

Contribution ID: 3

Type: not specified

Anomalous gauge couplings in photon-photon interactions at the LHC

Monday 11 May 2009 11:20 (15 minutes)

Presenter: CHAPON, Emilien (CEA Saclay)

Session Classification: Electroweak and new physics II

Contribution ID: 4 Type: **not specified**

Two photon exclusive production of SUSY pairs at the LHC

Monday 11 May 2009 10:10 (15 minutes)

Presenter: SCHUL, Nicolas (Louvain)

Session Classification: Electroweak and new physics I

Contribution ID: 5 Type: **not specified**

Higgs physics at ee and photon collider

Monday 11 May 2009 12:00 (25 minutes)

Presenter: SPIRA, Michael (PSI Villingen)

Session Classification: Electroweak and new physics II

Contribution ID: 6

Type: not specified

New constraints on supersymmetric models from b -> s gamma

Monday 11 May 2009 10:50 (15 minutes)

Presenter: MAHMOUDI, Nazila (Clermont-Ferrand)

Session Classification: Electroweak and new physics II

Contribution ID: 7 Type: **not specified**

Double higgs production at a photon collider

Monday 11 May 2009 14:00 (15 minutes)

Presenter: SANTOS, Rui Ribeiro (Southampton)

Session Classification: Electroweak and new physics III

Contribution ID: 8

Type: not specified

Anomalous couplings in gamma gamma -> WW at LHC and ILC

Monday 11 May 2009 11:05 (15 minutes)

Presenter: VON MANTEUFFEL, Andreas (Zurich)

Session Classification: Electroweak and new physics II

Contribution ID: 9 Type: not specified

Physics at a gamma gamma collider

Monday 11 May 2009 11:35 (25 minutes)

Presenter: MOENIG, Klaus (DESY)

Session Classification: Electroweak and new physics II

Contribution ID: 10 Type: not specified

SUSY/New physics at gamma gamma collider

Monday 11 May 2009 16:45 (25 minutes)

Presenter: GODBOLE, Rohini M (Bangalore)

Session Classification: Photon collider technology

Contribution ID: 11 Type: not specified

A low-energy gamma-gamma collider

Monday 11 May 2009 15:45 (20 minutes)

Presenter: SUGAWARA, Hirotaka (JSPS, Washington Office)

Session Classification: Photon collider technology

Contribution ID: 12 Type: not specified

Costs versus benefit of an early photon collider project

Monday 11 May 2009 16:05 (20 minutes)

Presenter: GRONBERG, Jeff (Lawrence Livermore)

Session Classification: Photon collider technology

Contribution ID: 13 Type: not specified

Photon collider technology overview

Monday 11 May 2009 14:35 (25 minutes)

Presenter: TELNOV, Valery (Novosibirsk)

Session Classification: Photon collider technology

Contribution ID: 14 Type: not specified

Status of Laser-Compton experiments at KEK-ATF

Monday 11 May 2009 15:00 (20 minutes)

Presenter: TAKAHASHI, Tohru (Hiroshima)

Session Classification: Photon collider technology

Contribution ID: 15 Type: not specified

Physics case for low energy photon experiments

Monday 11 May 2009 17:30 (30 minutes)

Presenter: JAECKEL, Joerg (Durham)

Session Classification: Low-energy photon experiments

Contribution ID: 16 Type: not specified

Current experimental probes of the low energy frontier

Monday 11 May 2009 18:00 (30 minutes)

Presenter: CANTATORE, Giovanni (Trieste)

Session Classification: Low-energy photon experiments

Contribution ID: 17 Type: not specified

Visions for the future of low energy photon experiments

Monday 11 May 2009 18:30 (30 minutes)

Presenter: LINDNER, Axel (DESY)

Session Classification: Low-energy photon experiments

Contribution ID: 18 Type: not specified

Prompt photon production: theoretical overview

Tuesday 12 May 2009 09:00 (30 minutes)

Presenter: ARLEO, Francois (Annecy)

Session Classification: Prompt photons I

Contribution ID: 20 Type: not specified

Prompt photons in ep at HERA

Tuesday 12 May 2009 09:30 (20 minutes)

Presenter: BUSSEY, Peter (Glasgow)

Session Classification: Prompt photons I

Contribution ID: 21 Type: not specified

Prompt photon production at the Tevatron

Tuesday 12 May 2009 10:40 (25 minutes)

Presenter: KUMAR, Ashish (SUNY Buffalo)

Session Classification: Prompt photons II

Contribution ID: 22

Type: not specified

Future prospects for the measurements of direct photons at the LHC

Tuesday 12 May 2009 11:05 (20 minutes)

Presenter: JOFFE, David (SMU, Texas)

Session Classification: Prompt photons II

Contribution ID: 23 Type: not specified

Experimental review of photon structure function data

Tuesday 12 May 2009 11:25 (25 minutes)

Presenter: NISIUS, Richard (MPI Munich)

Session Classification: Photon Structure I

Contribution ID: 24

Type: not specified

Heavy quark and target mass effects on the virtual photon structure functions in QCD

Tuesday 12 May 2009 11:50 (25 minutes)

Presenter: SASAKI, Ken (Yokohama)

Session Classification: Photon Structure I

Contribution ID: 25 Type: not specified

From diphotons GDAs and photon GPDs to the transversity

Tuesday 12 May 2009 14:10 (25 minutes)

Presenter: SZYMANOWSKI, Lech (Warsaw)

Session Classification: Photon Structure II

Contribution ID: 26 Type: not specified

Photon structure and photoproduction at HERA

Tuesday 12 May 2009 13:45 (25 minutes)

Presenter: MUELLER, Katharina (Zurich)

Session Classification: Photon Structure II

Contribution ID: 27 Type: not specified

Low & High & Multiple Scales @ HERA

Tuesday 12 May 2009 14:50 (30 minutes)

Presenter: GRINDHAMMER, Guenter (MPI Munich)

Session Classification: Jets and heavy flavours I

Contribution ID: 28

Type: not specified

Review of recent Tevatron jet and heavy flavour production results

Tuesday 12 May 2009 15:40 (30 minutes)

Presenter: YU, Shin-Shan (Fermilab)

Session Classification: Jets and heavy flavours I

Type: not specified

LHC measurement plans and expected performance

Tuesday 12 May 2009 16:30 (20 minutes)

Presenter: MAGNAN, Anne-Marie (Imperial College London)

Session Classification: Jets and heavy flavours I

Contribution ID: 30

Type: not specified

Quasi-Multi-Regge-Kinematics approach, quark-reggeization and applications

Tuesday 12 May 2009 16:50 (20 minutes)

Presenter: SALEEV, Vladimir A. (Samara)

Session Classification: Jets and heavy flavours I

Contribution ID: 31 Type: not specified

HERA and what we have learnt about proton structure

Tuesday 12 May 2009 17:35 (40 minutes)

Presenter: KLEIN, Max (Liverpool)

Session Classification: Highlights of HERA

Contribution ID: 32 Type: not specified

Highlights from HERMES

Tuesday 12 May 2009 18:15 (40 minutes)

Presenter: HILLENBRAND, Achim (DESY)

Session Classification: Highlights of HERA

Contribution ID: 33 Type: not specified

Measurement of g-2 including future projects

Wednesday 13 May 2009 09:25 (30 minutes)

Presenter: ONDERWATER, Cornelis (KVI Groningen)

Session Classification: Vacuum polarisation and light-by-light scattering

Contribution ID: 34 Type: not specified

g-2 predictions

Wednesday 13 May 2009 09:55 (30 minutes)

Presenter: LOPEZ-CASTRO, Gabriel (Cinvestav, Mexico)

Session Classification: Vacuum polarisation and light-by-light scattering

Contribution ID: 35 Type: not specified

Light-by-light scattering

Wednesday 13 May 2009 10:25 (30 minutes)

Presenter: PRADES, Joaquim (Granada)

Session Classification: Vacuum polarisation and light-by-light scattering

Contribution ID: 36 Type: not specified

Detector developments for photons

Wednesday 13 May 2009 12:10 (30 minutes)

Presenter: POTDEVIN, Guillaume (DESY)

Session Classification: Research with photons at DESY

Contribution ID: 37 Type: not specified

Research with real photons at DESY - an overview

Wednesday 13 May 2009 11:20 (50 minutes)

Presenter: WECKERT, Edgar (DESY)

Session Classification: Research with photons at DESY

Contribution ID: 38 Type: not specified

Inclusive diffraction and factorisation tests at HERA

Thursday 14 May 2009 08:30 (25 minutes)

Presenter: NEWMAN, Paul (Birmingham)

Session Classification: Small x, diffraction and total cross sections I

Contribution ID: 39 Type: not specified

What we can learn from vector meson production at HERA

Thursday 14 May 2009 09:20 (25 minutes)

Presenter: KANANOV, Sergey (Tel Aviv)

Session Classification: Small x, diffraction and total cross sections I

Contribution ID: 40 Type: not specified

Total cross section and elastic scattering from Tevatron to LHC

Thursday 14 May 2009 11:20 (25 minutes)

Presenter: STENZEL, Hasko (Giessen)

Session Classification: Small x, diffraction and total cross sections II

Contribution ID: 42 Type: not specified

Low x, saturation, pomeron and strings

Thursday 14 May 2009 12:05 (30 minutes)

Presenter: IANCU, Edmond (CEA Saclay)

Session Classification: Small x, diffraction and total cross sections II

Contribution ID: 43

Type: not specified

Theory of generalised parton densities and deeply virtual compton scattering

Thursday 14 May 2009 10:35 (25 minutes)

Presenter: MUELLER, Dieter (Bochum)

Session Classification: Small x, diffraction and total cross sections II

Contribution ID: 44 Type: **not specified**

DVCS results and prospects at JLAB

Thursday 14 May 2009 14:20 (25 minutes)

Presenter: SABATIE, Franck (CEA Saclay)

Session Classification: Exclusive channels and resonances I

Contribution ID: 46 Type: not specified

Theory of exclusive processes

Thursday 14 May 2009 14:00 (20 minutes)

Presenter: WALLON, Samuel (Orsay)

Session Classification: Exclusive channels and resonances I

Contribution ID: 47 Type: **not specified**

Photons and exclusive processes at hadron colliders

Thursday 14 May 2009 08:55 (25 minutes)

Presenter: NYSTRAND, Joakim (Bergen)

Session Classification: Small x, diffraction and total cross sections I

Contribution ID: 48 Type: not specified

DVCS from HERA to CERN

Thursday 14 May 2009 14:45 (20 minutes)

Presenter: SCHOEFFEL, Laurent (CEA Saclay)

Session Classification: Exclusive channels and resonances I

Contribution ID: 49 Type: not specified

Backward DVCS and electroproduction of mesons

Thursday 14 May 2009 15:05 (15 minutes)

Presenter: LANSBERG, Jean-Philippe (SLAC)

Session Classification: Exclusive channels and resonances I

Contribution ID: 50 Type: not specified

Photon interactions and chiral dynamics

Thursday 14 May 2009 16:10 (15 minutes)

Presenter: BRONIOWSKI, Wojtek (Cracow)

Session Classification: Exclusive channels and resonances II

Contribution ID: 52 Type: not specified

Study of charmonium-like states via ISR at B factories

Thursday 14 May 2009 16:40 (30 minutes)

Presenter: WANG, Xiao Long (Beijing)

Session Classification: Exclusive channels and resonances II

Contribution ID: 53 Type: not specified

Single- and two-photon induced processes

Thursday 14 May 2009 17:10 (30 minutes)

Presenter: LI, Selina (SLAC)

Session Classification: Exclusive channels and resonances II

Contribution ID: 55 Type: not specified

Very high energy (TeV) gamma rays: HESS, MAGIC,...

Friday 15 May 2009 09:25 (30 minutes)

Presenter: VAN ELDIK, Christopher (MPI Heidelberg)

Session Classification: Photons in astroparticle physics

Contribution ID: 56 Type: not specified

High energy gamma rays and cosmic rays: PAMELA, GLAST (FGST), AMS,...

Friday 15 May 2009 09:55 (30 minutes)

Presenter: CONRAD, Jan (Stockholm)

Session Classification: Photons in astroparticle physics

Contribution ID: 57 Type: not specified

Implications of observations for astrophysics and particle physics

Friday 15 May 2009 10:25 (30 minutes)

Presenter: IBARRA, Alejandro (TU Munich)

Session Classification: Photons in astroparticle physics

Contribution ID: 58 Type: not specified

Experimental summary

Friday 15 May 2009 11:20 (40 minutes)

Presenter: BUSSEY, Peter (Glasgow)

Session Classification: Conference summary talks (experimental and theory)

Contribution ID: 59 Type: not specified

Theory summary

Friday 15 May 2009 12:00 (40 minutes)

Presenter: SPIESBERGER, Hubert (Mainz)

Session Classification: Conference summary talks (experimental and theory)

Good bye

Contribution ID: 60 Type: not specified

Good bye

Friday 15 May 2009 12:50 (10 minutes)

Presenter: Prof. KARSHON, Uri (Weizmann Institute of Science)

Session Classification: Closing of the conference

Opening address

Contribution ID: 61 Type: not specified

Opening address

Monday 11 May 2009 08:50 (10 minutes)

Presenter: MNICH, Joachim (DESY)

Session Classification: Opening of the conference

Contribution ID: 62 Type: not specified

Selected problems for Photon Colliders

Monday 11 May 2009 16:25 (20 minutes)

Presenter: GINZBURG, Ilya F (Novosibirsk)

Session Classification: Photon collider technology

Contribution ID: 63

Type: not specified

Strong field effects for lepton and photon production in AA collisions at RHIC and LHC

Friday 15 May 2009 09:00 (25 minutes)

Presenter: SERBO, Valeriy (Novosibirsk)

Session Classification: Exclusive channels and resonances III

Contribution ID: 64 Type: **not specified**

Searches for new physics in events with photons at Tevatron

Monday 11 May 2009 09:00 (20 minutes)

Presenter: KROP, Dan (Chicago)

Session Classification: Electroweak and new physics I

Type: not specified

Contribution ID: 65

Angular correlations in jet production and applications to jets in the forward region at the LHC

Tuesday 12 May 2009 16:10 (20 minutes)

Presenter: HAUTMANN, Francesco (Oxford)

Session Classification: Jets and heavy flavours I

Contribution ID: 66 Type: not specified

Photon-photon collisions: ambiguity and duality in QCD factorization theorem

Thursday 14 May 2009 16:25 (15 minutes)

Presenter: ANIKIN, Igor (Dubna)

Session Classification: Exclusive channels and resonances II

Type: not specified

Exclusive processes in leptoproduction at COMPASS

Thursday 14 May 2009 09:45 (25 minutes)

Presenter: SANDACZ, Andrzej (Warsaw)

Session Classification: Small x, diffraction and total cross sections I

Contribution ID: **70** Type: **not specified**

Standard Model tests and searches with photons at the LHC

Monday 11 May 2009 09:35 (20 minutes)

Presenter: HOU, Suen (Taipei)

Session Classification: Electroweak and new physics I

Contribution ID: 71

Type: not specified

Measurement of the gluon polarization in the nucleon via spin asymmetries of charmed mesons at COMPASS

Wednesday 13 May 2009 09:00 (25 minutes)

Presenter: PRETZ, Joerg (Bonn)

Session Classification: Jets and heavy flavours II

Contribution ID: **72** Type: **not specified**

Leptonic structure functions measured with the L3 detector

Tuesday 12 May 2009 14:35 (15 minutes)

Presenter: DEHMELT, Klaus (DESY)

Session Classification: Photon Structure II

Contribution ID: 73 Type: not specified

Study of CP violation in self-interaction at PLC

Monday 11 May 2009 14:15 (20 minutes)

Presenter: KRAWCZYK, Maria (Warsaw)

Session Classification: Electroweak and new physics III

Photon 2009

Contribution ID: 74

Type: not specified

Next-to-leading order evolution of color dipoles in QCD and in N=4 SYM theory

Thursday 14 May 2009 11:45 (20 minutes)

Presenter: CHIRILLI, Giovanni (JLAB)

Session Classification: Small x, diffraction and total cross sections II

Contribution ID: 75 Type: not specified

Prompt photons in AA collisions at RHIC

Tuesday 12 May 2009 09:50 (25 minutes)

Presenter: REYGERS, Klaus (Heidelberg)

Session Classification: Prompt photons I

Contribution ID: 76 Type: not specified

Looking for the Odderon in photon collisions

Thursday 14 May 2009 11:00 (20 minutes)

Presenter: SCHWENNSEN, Florian (Palaiseau)

Session Classification: Small x, diffraction and total cross sections II

Contribution ID: 78 Type: not specified

KLOE results on light meson properties

Thursday 14 May 2009 17:40 (20 minutes)

Presenter: DI DONATO, Camilla (INFN Naples)

Session Classification: Exclusive channels and resonances II

Contribution ID: 79 Type: not specified

Resonance searches at HERA

Thursday 14 May 2009 15:20 (20 minutes)

Presenter: KARSHON, Uri (Weizmann Institute)

Session Classification: Exclusive channels and resonances I

Contribution ID: 81 Type: not specified

Hints for afternoon bus excursion to harbour

Wednesday 13 May 2009 12:40 (5 minutes)

Session Classification: Research with photons at DESY

Contribution ID: 82

Type: not specified

Some hints for today (Conference photograph and Dinner)

Thursday 14 May 2009 10:10 (5 minutes)

Session Classification: Small x, diffraction and total cross sections I

Contribution ID: 83 Type: not specified

Announcement of Photon 2011

Friday 15 May 2009 12:40 (10 minutes)

Session Classification: Closing of the conference